✨ New Arrivals Just Dropped!Explore
GoodSense All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg, Antihistamine, 45 Count
HomeStore

GoodSense All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg, Antihistamine, 45 Count

GoodSense All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg, Antihistamine, 45 Count

Brand: GoodSense

Color: White

Features:

  • ACTIVE INGREDIENT: The active ingredient in GoodSense All Day Allergy is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. Compare to the active ingredient of Zyrtec
  • 24-HOUR ALLERGY RELIEF: Temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes
  • INDOOR AND OUTDOOR ALLERGY RELIEF: Temporarily relieves common indoor and outdoor allergy symptoms
  • EFFECTIVE: GoodSense All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free. These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms
  • UNDERSTANDING ALLERGIES: An allergy is a sensitivity to a substance that is normally harmless. Flowers, trees, a family pet, or dust are examples of things that can cause an allergy. These allergy pills provide up to 24 hours of temporary relief

Binding: Health and Beauty

Release Date: 22-06-2013

model number: 1795026

Part Number: 12678552

Details: Compare to Zyrtec Tablets active ingredient. Dont let allergy symptoms slow you down. Treat your indoor and outdoor allergies with GoodSense 24 Hour Allergy Relief. Each dose contains 10 mg of Cetirizine Hydrochloride, a powerful antihistamine that relieves itchy, watery eyes; sneezing; itchy nose or throat and runny nose. In full prescription strength, just one tablet provides all day allergy relief. When used as directed by adults and children 6 years and over, this allergy medicine relieves symptoms due to hay fever or other upper respiratory allergies for a full 24 hours. Tablets are safety-sealed. This product is gluten free.

EAN: 0370030149674

Package Dimensions: 3.3 x 1.8 x 1.7 inches

$2.56

Original: $8.52

-70%
GoodSense All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg, Antihistamine, 45 Count

$8.52

$2.56

More Images

GoodSense All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg, Antihistamine, 45 Count - Image 2
GoodSense All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg, Antihistamine, 45 Count - Image 3
GoodSense All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg, Antihistamine, 45 Count - Image 4
GoodSense All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg, Antihistamine, 45 Count - Image 5
GoodSense All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg, Antihistamine, 45 Count - Image 6
GoodSense All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg, Antihistamine, 45 Count - Image 7
GoodSense All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg, Antihistamine, 45 Count - Image 8
GoodSense All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg, Antihistamine, 45 Count - Image 9

GoodSense All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg, Antihistamine, 45 Count

Brand: GoodSense

Color: White

Features:

  • ACTIVE INGREDIENT: The active ingredient in GoodSense All Day Allergy is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. Compare to the active ingredient of Zyrtec
  • 24-HOUR ALLERGY RELIEF: Temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes
  • INDOOR AND OUTDOOR ALLERGY RELIEF: Temporarily relieves common indoor and outdoor allergy symptoms
  • EFFECTIVE: GoodSense All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free. These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms
  • UNDERSTANDING ALLERGIES: An allergy is a sensitivity to a substance that is normally harmless. Flowers, trees, a family pet, or dust are examples of things that can cause an allergy. These allergy pills provide up to 24 hours of temporary relief

Binding: Health and Beauty

Release Date: 22-06-2013

model number: 1795026

Part Number: 12678552

Details: Compare to Zyrtec Tablets active ingredient. Dont let allergy symptoms slow you down. Treat your indoor and outdoor allergies with GoodSense 24 Hour Allergy Relief. Each dose contains 10 mg of Cetirizine Hydrochloride, a powerful antihistamine that relieves itchy, watery eyes; sneezing; itchy nose or throat and runny nose. In full prescription strength, just one tablet provides all day allergy relief. When used as directed by adults and children 6 years and over, this allergy medicine relieves symptoms due to hay fever or other upper respiratory allergies for a full 24 hours. Tablets are safety-sealed. This product is gluten free.

EAN: 0370030149674

Package Dimensions: 3.3 x 1.8 x 1.7 inches

Product Information

Shipping & Returns

Description

Brand: GoodSense

Color: White

Features:

  • ACTIVE INGREDIENT: The active ingredient in GoodSense All Day Allergy is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. Compare to the active ingredient of Zyrtec
  • 24-HOUR ALLERGY RELIEF: Temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes
  • INDOOR AND OUTDOOR ALLERGY RELIEF: Temporarily relieves common indoor and outdoor allergy symptoms
  • EFFECTIVE: GoodSense All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free. These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms
  • UNDERSTANDING ALLERGIES: An allergy is a sensitivity to a substance that is normally harmless. Flowers, trees, a family pet, or dust are examples of things that can cause an allergy. These allergy pills provide up to 24 hours of temporary relief

Binding: Health and Beauty

Release Date: 22-06-2013

model number: 1795026

Part Number: 12678552

Details: Compare to Zyrtec Tablets active ingredient. Dont let allergy symptoms slow you down. Treat your indoor and outdoor allergies with GoodSense 24 Hour Allergy Relief. Each dose contains 10 mg of Cetirizine Hydrochloride, a powerful antihistamine that relieves itchy, watery eyes; sneezing; itchy nose or throat and runny nose. In full prescription strength, just one tablet provides all day allergy relief. When used as directed by adults and children 6 years and over, this allergy medicine relieves symptoms due to hay fever or other upper respiratory allergies for a full 24 hours. Tablets are safety-sealed. This product is gluten free.

EAN: 0370030149674

Package Dimensions: 3.3 x 1.8 x 1.7 inches